Erratum to "chern numbers of certain lefschetz fibrations"

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)2833-2834
Number of pages2
JournalProceedings of the American Mathematical Society
Volume128
Issue number9
Publication statusPublished - 2000

Fingerprint

Lefschetz Fibration

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Erratum to "chern numbers of certain lefschetz fibrations". / Stipsicz, A.

In: Proceedings of the American Mathematical Society, Vol. 128, No. 9, 2000, p. 2833-2834.

Research output: Contribution to journalArticle

@article{f0d8223470ae47538fea71e14ddb6aef,
title = "Erratum to {"}chern numbers of certain lefschetz fibrations{"}",
author = "A. Stipsicz",
year = "2000",
language = "English",
volume = "128",
pages = "2833--2834",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "9",

}

TY - JOUR

T1 - Erratum to "chern numbers of certain lefschetz fibrations"

AU - Stipsicz, A.

PY - 2000

Y1 - 2000

UR - http://www.scopus.com/inward/record.url?scp=0010031879&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010031879&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0010031879

VL - 128

SP - 2833

EP - 2834

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 9

ER -